# SDR SWAA2020032442814

- Difficulty date: March 18, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 41,912 hours, 25,196 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Plenum
- Condition: Dirty
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE HAD ELECTRICAL BURNING ODOR IN COCKPIT NO ODOR IN CABIN. NO SMOKE, FIRE OR ABNORMAL A/C SYSTEMS NOTED. ODOR LASTED FOR APROX 15 MIN. CAPT CDU BLINKED AND REBOOTED AT THE BEGINING OF THE FLIGHT.        COMPLIED WITH CONDITIONAL INSP PER M/M 05-51-56 REMOVED #1 AND #2 FMCS CDU INSPECTED VENTS AND FOUND CLEAN AND OPS CKS NORMAL #1 AND #2 PER M/M 34-61-01. INSPECTED APU AIR INLET PLEAAM AND REMOVED DEBRIS PER M/M 49-15-00. CLEANED WX RADAR RT FILTER PER M/M 34-43-09 OPERATED ALL INST PANEL LTS PER M/M 33-11-00 NO DEFECTS NOTED. OK FOR CONTINUED SERVICE. WITH MECH 36461
